MathSciNet Relay Station
MathSciNet bibliographic data
MR1766652 (2001e:34128) 34K06
Jiang, Wei; Zheng, Zu Xiu The general solution for the degenerate differential system with delay. (Chinese) Acta Math. Sinica (Chin. Ser.) 42 (1999), no. 5, 769–780.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement